| Model Number |
0684-00-0480-01 |
| Medical Device Problem Codes |
Pacing Problem (1439); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy there was an issue of unable to update timing and arterial waveform quality.There was patient involvement but no harm or injury reported.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
Additional Manufacturer Narrative
Updated field: b4; d9; g3; g6; h2; h3; h6 type of investigation, investigation findings, investigation conclusions; h11.Corrected fields: g2.No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Additional Manufacturer Narrative
Updated fields: b4; g3; g6; h2; h11.Corrected fields: h6 problem code.
Event or Problem Description
N/a.